# SDR SWAA030125

- Difficulty date: January 19, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 72,767 hours, 57,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND THE OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED THE OVERWING EMERGENCY EXIT LIGHT BATTERY PACK PER MM.
